# SDR AALA201805239037

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 55,398 hours, 22,719 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CAPTAIN WINDOW CAME OFF SLIDER. RE-INSTALLED LT SLIDING COCKPIT WINDOW. OPERATIONS CHECK OK PER AMM J/C 56-94-01.
